# SDR AUS20010920

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Connector
- Part number: 32145525
- Condition: Loose
- Location: Compressor Bleed
- Component: Compressor Blee, Ge, CFM563C
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE BLEED AIR PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) CONNECTOR PLUG LOOSE.
